# SDR AJXA2025090200035

- Difficulty date: August 9, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N104R
- Make and model: Cessna 750
- Aircraft serial: 7500095
- Aircraft time: 7,256 hours, 4,020 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 99145217
- Part serial: 1150
- Condition: Unserviceable
- Location: Zone 200
- Part time: 7,256 hours, 4,020 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL STAB ANTI ICE AMBER CAS MESSAGE ILLUMINATED.
